# SDR E07A201803060001

- Difficulty date: March 2, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N335AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500079
- Aircraft time: 4,019 hours, 2,626 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Precooler
- Part number: 10964000105
- Part serial: T0074
- Condition: Failed
- Part time: 4,019 hours, 2,626 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED 1/2 FAIL. IAW SIL505-36-0003 INSPECTED THE ENGINE PRECOOLER AND FOUND INLET AIR DEFLECTOR BAFFLES BROKEN OFF AND LAYING ON TOP OF COOLER.   REPLACED.
